MathSciNet Relay Station
MathSciNet bibliographic data
MR2195565 33D05 (33D52 33D60)
Warnaar, S. Ole $q$-Selberg integrals and Macdonald polynomials. Ramanujan J. 10 (2005), no. 2, 237–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement